# SDR GTIA9800095

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY FLOOR PATH LIGHTING INTERMITTENT.  FOUND LOOSE WIRE, RE-CRIMPED WIRE IAW DC-9 MM, OPERATIONAL CHECK GOOD.  (X)
